Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 108, Number 2

All articles in this issue are freely accessible.

Separation of the $n$-sphere by an $(n-1)$-sphere
James C. Cantrell.
Trans. Amer. Math. Soc. 108 (1963), 185-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155308
Differential forms on general commutative algebras
George S. Rinehart.
Trans. Amer. Math. Soc. 108 (1963), 195-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0154906
Recursive enumerability and the jump operator
Gerald E. Sacks.
Trans. Amer. Math. Soc. 108 (1963), 223-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155747
On spherical characteristic cohomology
A. W. Adler.
Trans. Amer. Math. Soc. 108 (1963), 240-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0160243
On the Schrödinger and heat equations for nonnegative potentials
Jacob Feldman.
Trans. Amer. Math. Soc. 108 (1963), 251-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0160264
Extreme positive operators and homomorphisms
R. R. Phelps.
Trans. Amer. Math. Soc. 108 (1963), 265-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156224
Homotopy associativity of $H$-spaces. I
James Dillon Stasheff.
Trans. Amer. Math. Soc. 108 (1963), 275-292
Abstract, references and article information
Full-text PDF Free Access    
Homotopy associativity of $H$-spaces. II
James Dillon Stasheff.
Trans. Amer. Math. Soc. 108 (1963), 293-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0158400
Combinatorial lemmas in higher dimensions
O. Barndorff-Nielsen and Glen Baxter.
Trans. Amer. Math. Soc. 108 (1963), 313-325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156261
Differential operators preserving relations of automorphy
R. C. Gunning.
Trans. Amer. Math. Soc. 108 (1963), 326-352
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168803
Higher torsion in $H$-spaces
William Browder.
Trans. Amer. Math. Soc. 108 (1963), 353-375
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155326